On presic type extension of banach contraction principle

Reny George, M. S. Khan

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let (X, d) be a metric space, k a positive integer, T: Xk -→ X, f: X -→ X be mappings. In this paper we have investigated under what conditions the mappings f and T will have a common fixed point. Our results extends and generalises the results of [3], [4], [5] and [6].

Original languageEnglish
Pages (from-to)1019-1024
Number of pages6
JournalInternational Journal of Mathematical Analysis
Volume5
Issue number21-24
Publication statusPublished - 2011

Fingerprint

Banach Contraction Principle
Common Fixed Point
Metric space
Generalise
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On presic type extension of banach contraction principle. / George, Reny; Khan, M. S.

In: International Journal of Mathematical Analysis, Vol. 5, No. 21-24, 2011, p. 1019-1024.

Research output: Contribution to journalArticle

@article{3bd7fd91e5d54e7b8c81163e3b3529af,
title = "On presic type extension of banach contraction principle",
abstract = "Let (X, d) be a metric space, k a positive integer, T: Xk -→ X, f: X -→ X be mappings. In this paper we have investigated under what conditions the mappings f and T will have a common fixed point. Our results extends and generalises the results of [3], [4], [5] and [6].",
author = "Reny George and Khan, {M. S.}",
year = "2011",
language = "English",
volume = "5",
pages = "1019--1024",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "21-24",

}

TY - JOUR

T1 - On presic type extension of banach contraction principle

AU - George, Reny

AU - Khan, M. S.

PY - 2011

Y1 - 2011

N2 - Let (X, d) be a metric space, k a positive integer, T: Xk -→ X, f: X -→ X be mappings. In this paper we have investigated under what conditions the mappings f and T will have a common fixed point. Our results extends and generalises the results of [3], [4], [5] and [6].

AB - Let (X, d) be a metric space, k a positive integer, T: Xk -→ X, f: X -→ X be mappings. In this paper we have investigated under what conditions the mappings f and T will have a common fixed point. Our results extends and generalises the results of [3], [4], [5] and [6].

UR - http://www.scopus.com/inward/record.url?scp=80051579220&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80051579220&partnerID=8YFLogxK

M3 - Article

VL - 5

SP - 1019

EP - 1024

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 21-24

ER -